# SDR SWAA2022030102112

- Difficulty date: January 16, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT CORRODED / REMOVED AND INSTALLED SERVICEABLE RUDDER COUNTER BALANCE WEIGHT IAW CMM 55-40-09. REINSTALLED SURROUNDING PANELS AND RETAINERS IAW SRM 51-40-02. CLEARANCE CHECK OF WRAP AROUND SEALS ON RUDDER WEIGHT GOOD IAW M/M 27-21-11
